Auteur: Olvos Science


Lange informatie

Waarvoor wordt dit middel gebruikt?

Paracetamol is a pain relieving, fever reducing medicinal product (analgesic and antipyretic).

Paracetamol is used for symptomatic treatment of mild to moderate pain and/or fever.

Prest 250 mg orodispergeerbare tabletten may be used in children from the age of four and adolescents.

Inhoudsopgave
Wanneer mag u dit middel niet gebruiken of moet u er extra voorzichtig mee zijn?
Hoe gebruikt u dit middel?
Mogelijke bijwerkingen?
Hoe bewaart u dit middel?
Anvullende Informatie

Wanneer mag u dit middel niet gebruiken of moet u er extra voorzichtig mee zijn?

Do not take Prest

  • if you are allergic to paracetamol or any of the other ingredients of this medicine (listed in section 6).

Warnings and precautions

Talk to your doctor or pharmacist before taking Prest:

  • if you have kidney or liver disease;
  • if you regularly take large amounts of alcohol;
  • in case of dehydration or chronic malnutrition

Do not take paracetamol for longer periods or in higher doses without your doctor’s or dentist’s advice, since:

  • the use of high doses of pain-relieving agents (analgesics) for longer periods may cause headache. This headache should never be treated by increasing the dose of paracetamol.
  • regular use of pain relieving agents, especially combinations of various pain relieving agents, may cause permanent kidney damage including the risk of kidney failure (analgesic nephropathy).
  • abrupt discontinuation after longer use of high doses of pain relieving agents may lead to headache,

tiredness, muscular pain, nervousness and vegetative symptoms. These symptoms fade away in a few days. In the meantime do not start using pain relieving agents again without consulting your doctor.

If your symptoms get worse, or if complaints do not begin to improve after three days, seek medical advice.

Other medicines and Prest

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines. Please see your doctor before you take paracetamol in case you use one of the following medicines:

  • metoclopramide or domperidone (medicines used to treat nausea and vomiting);
  • colestyramine (used to lower your cholesterol);
  • anti-coagulants (medicines to thin the blood, e.g. warfarin), in case you need to take a pain killer on a daily basis over a long period.
  • salicylamide (a pain killer)
  • probenecide (a medicine used to treat gout)
  • isoniazid (a medicine used to treat tuberculosis)
  • lamotrigine (a medicine used to treat epilepsy)

If you are going to have any laboratory tests (such as a blood test, urine analysis, skin allergy test, etc.), you should tell your doctor that you are taking this medicine as it could affect the results of these tests.

Prest with food and drink

Be careful with the use of paracetamol if you frequently take large amounts of alcohol.

Pregnancy and breastfeeding

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

Studies with paracetamol do not indicate that there are adverse effects on the pregnancy or on the health of the unborn child. You may take paracetamol in the recommended doses during pregnancy.

During pregnancy, paracetamol should not be taken for long periods, at high doses or in combination with other medicinal products.

Although paracetamol is excreted in the breast milk in small amounts it has no unwanted effects on the child that is breast fed. Paracetamol may be used by breastfeeding women as long as the recommended dosage is not exceeded. In case of long term use caution should be exercised.

Driving and using machines

Using paracetamol does not influence your ability to drive or use machines.

Prest contains aspatame

PREST contains aspartame, which is a source of phenylalanine. The phenylalanine in the tablets may be harmful to people with phenylketonuria.

Hoe gebruikt u dit middel?

Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

Dosage depends on body weight and age; a single dose ranges from 10 to 15 mg/kg body weight. The maximum daily dose is 60 mg/kg body weight.

The usual dose is:  
4-8 years (17-25 kg): 1 tablet at a time, max 4 tablets per 24 hours
8-11 years (26-32 kg): 1 tablet at a time, max 6 tablets per 24 hours
11-12 years (33-43 kg): 2 tablets at a time, max 8 tablets per 24 hours
from 12 years up (44 kg and more): 2 tablets at a time, max 12 tablets per 24 hours
Do not exceed the stated dose.  

Method of administration:

The tablet should be placed in the mouth where it melts on the tongue so it can be easily swallowed. Alternatively, to facilitate the intake, the tablet can be swallowed with a glass of water or, especially in younger children, dispersed in a spoonful or teaspoonful of water.

This medicinal product may be taken with or without food.

If you take more Prest than you should

Immediately contact your doctor or pharmacist in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

Mogelijke bijwerkingen?

Like all medicines, this medicine can cause side effects, although not everybody gets them.

However, occasionally some people may get allergic reactions, such as skin rash or fever. There have been very rare reports of blood disorders. Once you stop taking the medicine these effects should go away.

If you get any side effects, talk to your doctor or pharmacist. This includes any side effects not listed in this leaflet.

Hoe bewaart u dit middel?

Keep this medicine out of the sight and reach of children.

Do not use this medicine after the expiry date which is stated on the carton after “EXP”. The expiry date refers to the last day of that month.

[PVC/PVDC blisters:]

Do not store above 30°C.

[PVC/ACLAR blisters:]

This medicine does not require any special storage conditions.

Do not throw away any medicines via wastewater or household waste. Ask your pharmacist how to throw away medicines you no longer use. These measures will help protect the environment.

Anvullende Informatie

What Prest contains

  • The active substance is paracetamol. Each orodispersible tablet contains 250 mg of paracetamol.
  • The other ingredients are ethylcellulose, mannitol (E421), microcrystalline cellulose (E460), crospovidone type B, aspartame (E951), magnesium stearate (E572), strawberry flavour (contains amongst other, maltodextrine, arabic gum (E414)).

What Prest looks like and contents of the pack

Prest 250 mg orodispergeerbare tabletten are white to off-white round, flat face radius edge orodispersible tablets.

Prest 250 mg orodispergeerbare tabletten are packed in blisters. Each box contains 2, 12 or 20 orodispersible tablets.

In het regeister ingeschreven onder nummer:

RVG 111704

Marketing Authorisation Holder

Olvos Science S.A.

4 Eleftherias Str.

14564 Kifissia

Griekenland

Manufacturer

Galenica Pharmaceutical Industry S.A.

3rd km Old National Road Chalkida-Athens, Glyfa Chalkidas, 34100 Eubia

Griekenland

This medicinal product is authorised in the Member States of the EEA under the following names:

The Netherlands Prest 250 mg orodispergeerbare tabletten
Greece Prest διασπειρόμενo στο στόμα δισκίo 250 mg
Cyprus Prest διασπειρόμενo στο στόμα δισκίo 250 mg

This leaflet was last approved in april 2013

Cookies help us deliver our services. By using our services, you agree to our use of cookies. OK